Alert archive / Oregon / Storm Watches in 2012

Storm Watch 5, NWS Medford, OR

March 14, 2012

NWS Medford, OR issued this storm watch at Mar 14, 2012, 4:10 AM PDT. It took effect at Mar 14, 2012, 11:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 14, 2012, 4:10 AM PDT (11:10 UTC)
In effect from
Mar 14, 2012, 11:00 PM PDT
Expired
Mar 14, 2012, 3:03 PM PDT
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WHUS76 KMFR 141110
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
410 AM PDT WED MAR 14 2012

PZZ370-150000-
/O.CAN.KMFR.SI.Y.0028.000000T0000Z-120314T1200Z/
/O.CAN.KMFR.SW.Y.0024.000000T0000Z-120314T1200Z/
/O.EXT.KMFR.GL.W.0014.120314T1200Z-120315T0600Z/
/O.EXT.KMFR.SE.W.0017.120314T1200Z-120317T1800Z/
/O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
410 AM PDT WED MAR 14 2012

...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT
SATURDAY. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY AFTERNOON.

* WINDS: SOUTH WINDS AROUND 30 KNOTS WILL INCREASE TO GALE FORCE
  35 TO 40 KNOTS WITH GUSTS AROUND 45 KNOTS TODAY. LATE THIS
  EVENING INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO
  35 TO 45 KNOTS WITH GUSTS UP TO 60 KNOTS.

* SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER EARLY
  THIS MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED
  SEAS TO A PEAK OF 16 TO 19 FEET ON THURSDAY. ANOTHER STRONG
  STORM ON FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS
  CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH
  SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ356-376-150000-
/O.CON.KMFR.SI.Y.0028.000000T0000Z-120314T1500Z/
/O.CON.KMFR.SW.Y.0024.000000T0000Z-120314T1500Z/
/O.EXT.KMFR.GL.W.0014.120314T1500Z-120315T0600Z/
/O.EXT.KMFR.SE.W.0017.120314T1500Z-120317T1800Z/
/O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
410 AM PDT WED MAR 14 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 AM PDT THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT
THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO
11 AM PDT SATURDAY...
...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN IN
EFFECT UNTIL 8 AM PDT THIS MORNING. THE GALE WARNING IS NOW IN
EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO
11 AM PDT SATURDAY. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS
ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING
THROUGH THURSDAY AFTERNOON.

* WINDS: SOUTH WINDS 20 TO 30 KNOTS WILL INCREASE TO 25 TO GALE
  FORCE 35 KNOTS WITH GUSTS 35 TO 45 KNOTS TODAY. LATE THIS
  EVENING INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO
  35 TO 45 KNOTS WITH GUSTS UP TO 60 KNOTS.

* SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER THIS
  MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS
  TO A PEAK OF 15 TO 19 FEET ON THURSDAY. ANOTHER STRONG STORM ON
  FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS
  CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ350-150000-
/O.EXA.KMFR.SW.Y.0024.000000T0000Z-120314T1500Z/
/O.CON.KMFR.SI.Y.0028.000000T0000Z-120314T1500Z/
/O.EXT.KMFR.GL.W.0014.120314T1500Z-120315T0600Z/
/O.EXT.KMFR.SE.W.0017.120314T1500Z-120317T1800Z/
/O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
410 AM PDT WED MAR 14 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM
PDT THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT
THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO
11 AM PDT SATURDAY...
...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS ARE IN 
EFFECT UNTIL 8 AM PDT THIS MORNING. THE GALE WARNING IS
NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. 
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 8 AM THIS 
MORNING TO 11 AM PDT SATURDAY. A STORM WATCH HAS ALSO BEEN ISSUED
AND IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON.

* WINDS: SOUTH WINDS 20 TO 30 KNOTS WILL INCREASE TO 30 TO GALE
  FORCE 40 KNOTS WITH GUSTS 35 TO 45 KNOTS TODAY. LATE THIS EVENING
  INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO 35 TO 45
  KNOTS WITH GUSTS UP TO 60 KNOTS.

* SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER THIS
  MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS
  TO A PEAK OF 15 TO 19 FEET ON THURSDAY. ANOTHER STRONG STORM ON
  FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS
  CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH
  SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
616 
WHUS76 KMFR 142203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
303 PM PDT WED MAR 14 2012

PZZ350-356-376-151130-
/O.CON.KMFR.GL.W.0014.000000T0000Z-120315T0600Z/
/O.CON.KMFR.SE.W.0017.000000T0000Z-120317T1800Z/
/O.UPG.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/
/O.NEW.KMFR.SR.W.0006.120315T0600Z-120315T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
303 PM PDT WED MAR 14 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT
THURSDAY. THE STORM WATCH HAS BEEN UPGRADED. A GALE WARNING REMAINS
IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY.

* WINDS: SOUTH GALES AT 35 KNOTS WILL INCREASE TO STORM FORCE LATE
  THIS EVENING AND PERSIST INTO THURSDAY AFTERNOON. WINDS ARE
  EXPECTED TO BE STRONGEST NORTH OF GOLD BEACH AND DURING THE
  MORNING AT 45 TO 50 KNOTS WITH GUSTS UP TO 65 KNOTS.

* SEAS: VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS OF 12 TO 16
  FEET THIS EVENING TO A PEAK OF 16 TO 19 FEET ON THURSDAY. THE
  DOMINANT WAVE PERIOD WILL BRIEFLY INCREASE THURSDAY NIGHT. A
  VERY STEEP WEST SWELL WILL PERSIST FRIDAY AS ANOTHER STRONG
  STORM BUILDS WIND SEAS INTO FRIDAY EVENING. SEAS WILL REMAIN
  HAZARDOUS AT 15 TO 19 FEET THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-151130-
/O.CON.KMFR.GL.W.0014.000000T0000Z-120315T0600Z/
/O.CON.KMFR.SE.W.0017.000000T0000Z-120317T1800Z/
/O.UPG.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/
/O.NEW.KMFR.SR.W.0006.120315T0600Z-120315T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
303 PM PDT WED MAR 14 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT
THURSDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. 

* WINDS: SOUTH GALES AT 35 KNOTS WILL INCREASE TO STORM FORCE LATE
  THIS EVENING AND PERSIST INTO THURSDAY AFTERNOON. WINDS ARE
  EXPECTED TO BE STRONGEST DURING THE MORNING AT 45 TO 50 KNOTS
  WITH GUSTS UP TO 65 KNOTS.

* SEAS: VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS OF 13 TO 16
  FEET THIS EVENING TO A PEAK OF 17 TO 20 FEET ON THURSDAY. THE
  DOMINANT WAVE PERIOD WILL BRIEFLY INCREASE THURSDAY NIGHT. A
  VERY STEEP WEST SWELL WILL PERSIST FRIDAY AS ANOTHER STRONG
  STORM BUILDS WIND SEAS INTO FRIDAY EVENING. SEAS WILL REMAIN
  HAZARDOUS AT 15 TO 19 FEET THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Mar 14, 4:04 AM PDT, 6 minutes earlier.

Area forecast discussion, Mar 14, 4:04 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
404 AM PDT WED MAR 14 2012

.DISCUSSION...THE NEXT STORM WAITING IN THE QUEUE MOVES ONTO THE
COAST THIS MORNING ON THE RIGHT ENTRANCE REGION OF A 90KT JET AND
STRONG AND GOOD OROGRAPHIC LIFT WITH INCREASING SOUTHERLY BL WINDS
FEEDING MOISTURE INTO THE REGION. THIS WARM MOIST FLOW AHEAD OF
THE FRONT RAISES SNOW LEVEL QUICKLY BY LATE MORNING TO ABOVE PASS
LEVELS. BY THIS AFTERNOON THE REGION HAS ENHANCES UPPER LEVEL
ADDITION TO THE OMEGA AS THE LEFT EXIT REGION OF A TRANS PACIFIC
JET MEETS THE RIGHT ENTRANCE REGION OF THE SOUTH TO NORTH ALIGNED
JET IN A "KISSING JET PATTERN" WITH GOOD LOW LEVEL CONVERGENCE
ALONG THE COAST COMBINING WITH THE CONTINUING OROGRAPHIC LIFT IN
THE 50 KT SW 700MB FLOW. AS THE FRONT APPROACHES THE COAST THURSDAY
MORNING A COMBINATION OF A TIGHT ACV-OTH GRADIENT...925 WINDS OF
70 KT AND 950 WINDS FROM THE SW WILL HELP FORM A COASTAL JET
INCREASING WINDS IN THE COASTAL WATERS AND BRINGING THEM TIGHT TO
THE COAST. WINDS WILL ALSO BE HIGH IN THE SHASTA VALLEY AND ON THE
EAST SIDE AS THE FRONT MOVES EAST. SNOW LEVELS REMAIN HIGH WITH
THIS PROLONGED SYSTEM...WHICH MAY HAVE AN ADDITION SNOW MELT
COMPONENT TO THE HEAVY QPF...WHICH MAY CAUSE SOME MINOR TO
MODERATE HYDRO CONCERNS BY THE WEEKEND.

&&

.AVIATION...MOSTLY VFR CONDITIONS WITH HIGHER TERRAIN OBSCURATIONS
THIS MORNING. AS THE FRONT MOVES INLAND TODAY MVFR CONDITIONS
WILL MOVE SLOWLY INLAND WITH STRONG SOUTHERLY WINDS CAUSING SOME
LOW LEVEL TURBULENCE CONCERNS AND POSSIBLE WIND SHEAR BY
THURSDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY
     FOR ORZ021-022.
     HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING FOR
     ORZ030-031.

CA...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
     FOR CAZ081.

PZ...HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY
     FOR PZZ310-350-356.
     STORM WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 AM PDT THIS MORNING FOR
     PZZ350-356-376.
     HAZARDOUS SEAS WARNING FROM 8 AM THIS MORNING TO 11 AM PDT
     SATURDAY FOR PZZ350-356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM PDT THIS
     MORNING FOR PZZ350-356-376.
     GALE WARNING FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING
     FOR PZZ350-356-376.
     GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ370.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT SATURDAY FOR PZZ370.

99/99/99
Hazardous weather outlook, Mar 13, 9:33 AM PDT, 18 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
933 AM PDT TUE MAR 13 2012

CAZ082-131800-
SOUTH CENTRAL SISKIYOU COUNTY-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY
ABOVE 4000 FEET. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-131800-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY.
PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-ORZ029-131800-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY.
PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-131800-
MODOC COUNTY-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A
WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TODAY.
PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-131800-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TODAY.
PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-131800-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
933 AM PDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A
WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY.
PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM
SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:32 AM PDTHigh Wind WatchMFRKlamath, Lake11 hr
Mar 14, 3:32 AM PDTHigh Wind WarningMFRCoos, Curry, Douglas, Klamath, Lake48 hr
Mar 14, 10:46 AM PDTRiver Flood WatchMFRCoos, Curry, Douglas33 hr
Mar 14, 10:46 AM PDTRiver Flood WatchMFRCoos, Curry, Douglas33 hr
Mar 14, 3:03 PM PDTStorm WarningMFR23 hr
Mar 14, 2:26 PM PDTWinter Storm WatchMFRSiskiyou24 hr

Nearby

Storm Watches in Oregon, 2012Every storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.